# SDR UIEA2024050800346

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4535004
- Part serial: 21008254
- Condition: Expired
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MDC FIXED ELT BATTERY EXPIRED DATE DUE AT DEC 2021( 1) IAW AMM 23-24-01-002-001 & 23-24-01-402-004 REV 110 R/R ELT B00779. 2) IAW AMM 23-24-00-730-802 REV 100 PERFORMED ELT INSTALLATION TEST AND THE RESULT WAS GOOD )
